# SDR A6WA201040418

- Difficulty date: June 10, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 22850080108
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER NOSE COWL AFT EDGE STRIP IS CHAFED.  REPAIR CHAFED DAMAGE ON RT UPPER NOSE COWL AFT AND EDGES STRIP IAW CMM 71-14-01.
